# SDR SWAA040620

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND PRESSURE BULKHEAD CRACKED AT BS 1016, LAP SPLICE 3 AND LAP SPLICE 4.  REPAIRED BULKHEAD PER ER.
